Alternative futures of whiteness

Hambel, S. M. (2005) Alternative futures of whiteness. Journal of Futures Studies, 10 2: 75-83.

Author Hambel, S. M.
Title Alternative futures of whiteness
Journal name Journal of Futures Studies
ISSN 1027-6084
Publication date 2005
Volume 10
Issue 2
Start page 75
End page 83
Total pages 9
Editor C.P.P. Chang
S. Inayatullah
K.H. Chen
Place of publication Taipei
Publisher Tamkang University Press
Collection year 2005
Subject C1
330103 Sociology of Education
749900 Other Education
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 33 Abstract Views  -  Detailed Statistics
Created: Wed, 15 Aug 2007, 07:18:00 EST